Follow
Josip Pečarić
Josip Pečarić
Akademik, Tekstilno-tehnološki fakultet, Sveučilište u Zagrebu
Verified email at ttf.hr - Homepage
Title
Cited by
Cited by
Year
Classical and new inequalities in analysis
DS Mitrinovic, J Pecaric, AM Fink
Springer Science & Business Media, 2013
28772013
Convex functions, partial orderings, and statistical applications
JE Peajcariaac, YL Tong
Academic Press, 1992
22071992
Inequalities involving functions and their integrals and derivatives
DS Mitrinovic, J Pecaric, AM Fink
Springer Science & Business Media, 2012
19012012
Some inequalities of Hadamard type
SS Dragomir, J Pecaric, LE Persson
Soochow journal of mathematics 21 (3), 335-341, 1995
7531995
Mond-Pečarić method in operator inequalities
T Furuta, J Mićić, J Pečarić, Y Seo
5892005
Inequalities for differentiable mappings with application to special means and quadrature formulae
CEM Pearce, J Pečarić
Applied Mathematics Letters 13 (2), 51-55, 2000
4312000
Hadamard-type inequalities for s-convex functions
US Kirmaci, MK Bakula, ME Özdemir, J Pečarić
Applied Mathematics and Computation 193 (1), 26-35, 2007
4182007
Recent advances in geometric inequalities
DS Mitrinovic, J Pecaric, V Volenec
Springer Science & Business Media, 2013
2282013
Hadamard type inequalities for m-convex and (α, m)-convex functions
MK Bakula, ME Ozdemir, J Pecaric
J. Inequal. Pure Appl. Math 9 (4), 12, 2008
1982008
Convex inequalities in Hilbert space
B Mond
Houston J. Math. 19, 405-420, 1993
1801993
Hadamard's inequality for r-convex functions
PM Gill, CEM Pearce, J Pecaric
Journal of Mathematical Analysis and Applications 215 (2), 461-470, 1997
1681997
A variant of Jensen’s inequality of Mercer’s type for operators with applications
A Matković, J Pečarić, I Perić
Linear Algebra and Its Applications 418 (2-3), 551-564, 2006
1672006
General Hilbert’s and Hardy’s inequalities
M Krnic, J Pecaric
Math. Inequal. Appl 8 (1), 29-51, 2005
1472005
Generalization of Hilbert and Hardy-Hilbert integral inequalities
Y Bicheng, I Brnetic, M Krnic, J Pecaric
Math. Inequal. Appl 8 (2), 259-272, 2005
1462005
Exponential convexity method
J Jakšetić, J Pečarić
Journal of Convex Analysis 20 (1), 181-197, 2013
1422013
Mond-Pecaric method in operator inequalities
J Pecaric, T Furuta, JM Hot, Y Seo
Element, 2005
1392005
The best bounds in Gautschi’s inequality
N Elezovic, C Giordano, J Pecaric
Math. Inequal. Appl 3 (2), 239-252, 2000
1372000
Improvement and further generalization of inequalities of Ostrowski-Grüss type
M Matić, J Pečarić, N Ujević
Computers & Mathematics with Applications 39 (3-4), 161-175, 2000
1252000
On Jessen's inequality for convex functions
PR Beesack, JE Pečarić
Journal of mathematical analysis and applications 110 (2), 536-552, 1985
1231985
Stolarsky means and Hadamard's inequality
CEM Pearce, J Pečarić, V Šimić
Journal of Mathematical Analysis and Applications 220 (1), 99-109, 1998
1171998
The system can't perform the operation now. Try again later.
Articles 1–20